MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30015UX
Medical Device Problem Codes Inaccurate Delivery (2339); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cine image review: the images capture the lesion site in the mid rca lesion exhibiting 95% stenosis as reported by the account.A previously deployed stent is visible in the proximal rca.The lesion site was pre-dilated with an unidentified balloon.The images appear to capture the possible attempted delivery of the resolute integrity 3.0 x 15mm stent.In the next images, the dislodged stent is clearly visible in the previously deployed stent in the proximal rca.The images however do not capture this dislodgement or the subsequent removal of the delivery system.A number of unidentified balloons are then used to jail the dislodged stent to the vessel wall and a subsequent stent is deployed.The reported deployment of the dislodged stent is not captured by the images com: (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a moderately calcified and slightly tortuous mid rca lesion exhibiting 95% stenosis.It was reported that no issues were noted to the device packaging or issues encountered when removing the device from the hoop / tray.The device was inspected and negative prep performed with no issues noted.No issues noted when removing the protective sheath, the stent was inspected post removal of sheath with no issues noted.The lesion was pre-dilated.The stent passed through a previously deployed stent.The inflation device remained on neutral pressure during delivery of the device.Resistance was encountered while advancing the device but no excessive force used.It was reported that while maneuvering the stent through the previously deployed stent , the stent dislodged in the proximal rca.It was reported that the physician passed the balloon back through the stent and deployed the stent in the proximal rca.The proximal rca was then restented successfully with another 3.0x15mm resolute integrity stent.The physician then used a guideliner through both proximal stents and delivered a new stent to the original mid rca lesion successfully.Patient reported as well with no adverse events.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6240278
Report Number9612164-2017-00038
Device Sequence Number19039811
Product Code NIQ
UDI-Device Identifier00643169037502
UDI-Public00643169037502
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2018
Device Catalogue NumberRSINT30015UX
Device Lot Number0008196077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2016
Supplement Date Received by Manufacturer12/14/2016
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight81